are you being treated right now?
Are you on treatment? There is a list of complications in the insert that comes with the drugs that's about a mile long. These issues are listed there. In a small percentage of people these issues develop. The doctors can't know if you will be affected by them ahead of time, we all are provided with the drug information and warnings with our drugs.
I was treated for 48 wks., 2003. I agree we should be informed but that should also be the Drs.' responsibility-esp. w/ a newer tx. and in a teaching environment. I believe I was used as a guinea pig w/out my knowledge or informed consent.
Nothing is really "common" and it all depends on the individual's body but you should be warned that there can be side effects before starting treatment.
Unfortunately, most of our doctors don't tell us these things and it's only when we have a big problem that we go to them and they then do.
That is why I truly believe it is each persons responsibility to learn as much as they can about THEIR disease. That way they can catch things as they happen.
Since the side effects don't happen to everyone and it's impossible to figure out what will - they don't really tell us what could I guess because they dont want us to freak out.
I am a former rn who spent much time on pt. teaching and in the quality improvement dept. I don't believe these aftereffects are as rare as you imply and I don't need chiding by you,please. When a person is ill, they are not in the best position to research and I live in a rural area and was not computer savvy at that time.I trusted my Dr. who promised "a full recovery", period. I went on forum merely to ask if others are having my same problems. I do think informed consent is imperative.
the fact seems to be that those same conditions can be attributed to hep c, and tx. I read the inserts many times, because my dr could not tell me what I might encounter in detail, the list is quite long. It seems that according to the trials used in the inserts, up to a third or 40% might have experienced some of the symptoms. If you then theorize that some of them will probably remain post tx, it should not be above the number who experienced it while on tx. check the extrahepatic manifestations of hep c, and you can see where the things you mentioned are related to it. maybe we felt them in a mild form or maybe not at all. tx does enhance the pre existing pains, and can trigger conditions in those predisposed to them.
thankfully, I did not get thyroid issues, but expected them, and BP did go up, but now is back to normal. THe joint pains were there before tx, got aggravated while on tx further, and are still with me post tx and post svr. are you svr? if you still have the virus, its presence can be contributing to the problem.